Optimal Constants in the Rosenthal Inequality for Random Variables with Zero Odd Moments.
Ibragimov, MaratNote: Order does not necessarily reflect citation order of authors.
MetadataShow full item record
CitationIbragimov, Rustam and Marat Ibragimov. 2008. Optimal constants in the Rosenthal inequality for random variables with zero odd moments. Statistics and Probability Letters 78(2): 186-189.
AbstractWe obtain estimates for the best constant in the Rosenthal inequality View the MathML source for independent random variables ξ1,…,ξn with l zero first odd moments, lgreater-or-equal, slanted1. The estimates are sharp in the extremal cases l=1 and l=m, that is, in the cases of random variables with zero mean and random variables with m zero first odd moments.
Citable link to this pagehttp://nrs.harvard.edu/urn-3:HUL.InstRepos:2624461
- FAS Scholarly Articles